The Detoxification and Withdrawal Symptoms of Klonopin

Posted by:

Klonopin has for a long time been a cause for worry to those addicted to it. It tends to block the receptors in the brain causing a significant amount of stress and even anxiety in some cases. The strange fact is that it does not take long for one to be totally hooked to this drug, one month is rather enough for you to be entirely dependent on it. Withdrawal from Klonopin will leave you experiencing both nausea and extreme anxiety that leaves its addicts hopeless. Attempting to stop using the drug immediately is to be avoided since the addicts may face extreme seizures and shaking among other withdrawal symptoms.

Withdrawal Symptoms

These are the harsh stages that one goes through in their journey to stop using Klonopin. These symptoms are however not the same on everyone as they depend on how addicted the person was to the drug. When on the drug, the addict experiences a relaxed brain and calmness but on withdrawal their brain becomes agitated and they start being uneasy.

Some of the common symptoms include nausea, sweating, hallucinations, agitation, extreme seizures, increased pulse rate, trembling and lastly hand tremors. Most addicts have often been misguided to believe that Klonopin treats anxiety and lack of sleep. This may be true to some extent however the same conditions they needed to treat are what haunt them when they stop using the drug.

How Long Does the Withdrawal Last?

The more one uses Klonopin the more they become hooked to it. As a matter of fact, the drug stays for two days in the body before being exhausted. The withdrawal symptoms kick in as soon as the drug leaves the body and they can last for even 90 days.

The Detox

The best way to detox out of Klonopin is by slowly tapering down the doses that one was using. This means that you do not stop using the drug immediately rather you mitigate on the consumption amounts for the body to adjust progressively. This has in fact been proven to be the most effective strategy to detox your body from Klonopin. In a research that was once done by a certified team of medical experts’ shows that patient adjusted effectively to using 0.5 milligrams from using large amounts like 1 gram.

Possible Treatment

These treatments are often provided by certified rehabilitation centers so you might want to enroll yourself into one. This is because rehabs are constituted of certified experts and councilors that know best how to handle you through the recuperation process. Your best shot is surviving this process is through enough guidance together with supervision on progressive reduction of Klonopin intake.

Most physicians prescribe their Klonopin patients with antidepressant medication and other medication that stabilize the patient mood when they are aggressive. They also help establish a schedule that you will be following to get the best results. Make sure that you stick to the withdrawal from Klonopin plan to help speed up the detox and treatment process.

0
  Related Posts
  • No related posts found.

Add a Comment